# SDR SWIA200617172

- Difficulty date: September 7, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 30,686 hours, 25,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EXIT SIGN/LIGHT AT SERVICE DOOR INOP.  REPLACED LOWER SERVICE DOOR LIGHT.  OPERATIONAL CHECKS GOOD, PN: 6020-5.
